Alert archive / Oklahoma / High Wind Warnings in 2019

High Wind Warning 1, NWS Norman, OK

February 22, 201913 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this high wind warning at Feb 22, 2019, 4:17 PM CST for 13 counties in Oklahoma; 8 counties in Texas. It took effect at Feb 23, 2019, 6:00 AM CST. It was in force for 12 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 22, 2019, 4:17 PM CST (22:17 UTC)
In effect from
Feb 23, 2019, 6:00 AM CST
Expired
Feb 23, 2019, 6:00 PM CST
In force
12 hr
Issued by
NWS Norman, OK
All 21 counties

Beckham County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 32 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 10:35 AM CSTNON-TSTM WND GST 593 W Goodlett, TX
Feb 23, 3:12 PM CSTNON-TSTM WND GST 60Sheppard Afb, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

830 
WWUS74 KOUN 222217
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
417 PM CST Fri Feb 22 2019

...Very Strong Winds Expected Most of Saturday...

.Strong west to southwest winds will develop late Saturday
morning, and then shift from he west and northwest by Saturday
afternoon. The strongest winds are expected across southwest
Oklahoma and portions of western north Texas, where gusts may
exceed 60 mph at times.

OKZ021-022-033>038-044-TXZ083>090-230630-
/O.UPG.KOUN.HW.A.0001.190223T1200Z-190224T0000Z/
/O.NEW.KOUN.HW.W.0001.190223T1200Z-190224T0000Z/
Beckham-Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-
Cotton-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, Altus, 
Frederick, Lawton, Walters, Temple, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
417 PM CST Fri Feb 22 2019

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY...

The National Weather Service in Norman has issued a High Wind
Warning, which is in effect from 6 AM to 6 PM CST Saturday. The
High Wind Watch is no longer in effect.

* WINDS...West 30 to 40 mph with gusts up to 55 mph.

* TIMING...Winds increasing through Saturday morning and peaking 
  early to middle part of afternoon.

* IMPACTS...Minor structural damage, downed powerlines, and
  blowing dust are expected. Driving will become difficult,
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ009-014-016-023-230630-
/O.NEW.KOUN.HW.W.0001.190223T1200Z-190224T0000Z/
Ellis-Roger Mills-Custer-Caddo-
Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, 
Hammon, Weatherford, Clinton, Anadarko, and Hinton
417 PM CST Fri Feb 22 2019

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY...

The National Weather Service in Norman has issued a High Wind
Warning, which is in effect from 6 AM to 6 PM CST Saturday.

* WINDS...West 30 to 40 mph with gusts up to 55 mph.

* TIMING...

* IMPACTS...Minor structural damage, downed powerlines, and
  blowing dust are expected. Driving will become difficult,
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ004-005-010>013-015-017>020-024>032-039>043-045>047-050-051-
230630-
/O.NEW.KOUN.WI.Y.0005.190223T1200Z-190224T0000Z/
Harper-Woods-Woodward-Major-Garfield-Noble-Dewey-Blaine-
Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray-
Pontotoc-Coal-Jefferson-Carter-Johnston-Love-Marshall-
Including the cities of Buffalo, Laverne, Alva, Woodward, 
Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, 
Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, 
Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha,
Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, 
Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, 
Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, 
Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, 
Madill, and Kingston
417 PM CST Fri Feb 22 2019

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect from 6 AM to 6 PM CST Saturday.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Late Saturday morning through early Saturday evening.

* IMPACTS...Minor damage to loose objects and blowing dust.
  Driving may become difficult on north to south roadways,
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
263 
WWUS74 KOUN 230416
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1016 PM CST Fri Feb 22 2019

...Very Strong Winds Expected Most of Saturday...

.Strong west to southwest winds will develop late Saturday
morning, and then shift from he west and northwest by Saturday
afternoon. The strongest winds are expected across southwest
Oklahoma and portions of western north Texas, where gusts may
exceed 60 mph at times.

OKZ009-014-016-021>023-033>038-044-TXZ083>090-231815-
/O.CON.KOUN.HW.W.0001.190223T1200Z-190224T0000Z/
Ellis-Roger Mills-Custer-Beckham-Washita-Caddo-Harmon-Greer-Kiowa-
Jackson-Tillman-Comanche-Cotton-Hardeman-Foard-Wilbarger-Wichita-
Knox-Baylor-Archer-Clay-
Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, 
Hammon, Weatherford, Clinton, Elk City, Sayre, Cordell, 
Burns Flat, Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, 
Hobart, Snyder, Altus, Frederick, Lawton, Walters, Temple, 
Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, 
Knox City, Seymour, Archer City, Holliday, Lakeside City, 
Scotland, and Henrietta
1016 PM CST Fri Feb 22 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

* WINDS...West 30 to 40 mph with gusts up to 60 mph.

* TIMING...Winds increasing early Saturday morning and peaking
  during the early afternoon.

* IMPACTS...Minor structural damage, downed powerlines, and
  blowing dust are expected. Driving will become difficult,
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ004-005-010>013-015-017>020-024>032-039>043-045>047-050-051-
231815-
/O.CON.KOUN.WI.Y.0005.190223T1200Z-190224T0000Z/
Harper-Woods-Woodward-Major-Garfield-Noble-Dewey-Blaine-
Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray-
Pontotoc-Coal-Jefferson-Carter-Johnston-Love-Marshall-
Including the cities of Buffalo, Laverne, Alva, Woodward, 
Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, 
Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, 
Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha,
Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, 
Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, 
Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, 
Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, 
Madill, and Kingston
1016 PM CST Fri Feb 22 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Late Saturday morning through early Saturday evening.

* IMPACTS...Minor damage to loose objects and blowing dust.
  Driving may become difficult on north to south roadways,
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
899 
WWUS74 KOUN 230908
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
308 AM CST Sat Feb 23 2019

...Very Strong Winds Expected Today...

.Strong west to southwest winds will develop during the morning 
hours today, and then shift from the west and northwest during 
the afternoon hours. The strongest winds are expected across 
southwest Oklahoma and portions of western north Texas, where 
gusts may exceed 60 mph at times.

OKZ009-014-016-021>023-033>038-044-TXZ083>090-240000-
/O.CON.KOUN.HW.W.0001.190223T1200Z-190224T0000Z/
Ellis-Roger Mills-Custer-Beckham-Washita-Caddo-Harmon-Greer-Kiowa-
Jackson-Tillman-Comanche-Cotton-Hardeman-Foard-Wilbarger-Wichita-
Knox-Baylor-Archer-Clay-
Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, 
Hammon, Weatherford, Clinton, Elk City, Sayre, Cordell, 
Burns Flat, Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, 
Hobart, Snyder, Altus, Frederick, Lawton, Walters, Temple, 
Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, 
Knox City, Seymour, Archer City, Holliday, Lakeside City, 
Scotland, and Henrietta
308 AM CST Sat Feb 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
6 PM CST THIS EVENING...

* WINDS...West 30 to 40 mph with gusts up to 60 mph.

* TIMING...Winds increasing this morning and peaking during the 
  early afternoon.

* IMPACTS...Minor structural damage, downed powerlines, and 
  blowing dust are expected. Driving will become difficult, 
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ006>008-240000-
/O.EXA.KOUN.WI.Y.0005.190223T1200Z-190224T0000Z/
Alfalfa-Grant-Kay-
Including the cities of Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, and Blackwell
308 AM CST Sat Feb 23 2019

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST
THIS EVENING...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect from 6 AM this morning to 6 PM CST
this evening.

* WINDS...Southwest 25 to 35 mph with gusts up to 45 mph.

* TIMING...Late Saturday morning through early Saturday evening.

* IMPACTS...Minor damage to loose objects and blowing dust. 
  Driving may become difficult on north to south roadways, 
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ004-005-010>013-015-017>020-024>032-039>043-045>047-050-051-
240000-
/O.CON.KOUN.WI.Y.0005.190223T1200Z-190224T0000Z/
Harper-Woods-Woodward-Major-Garfield-Noble-Dewey-Blaine-
Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray-
Pontotoc-Coal-Jefferson-Carter-Johnston-Love-Marshall-
Including the cities of Buffalo, Laverne, Alva, Woodward, 
Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, 
Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, 
Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha,
Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, 
Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, 
Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, 
Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, 
Madill, and Kingston
308 AM CST Sat Feb 23 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Late Saturday morning through early Saturday evening.

* IMPACTS...Minor damage to loose objects and blowing dust. 
  Driving may become difficult on north to south roadways, 
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
744 
WWUS74 KOUN 232124
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
324 PM CST Sat Feb 23 2019

...Strong Winds Will Continue This Afternoon...

OKZ009-014-016-240000-
/O.CAN.KOUN.HW.W.0001.000000T0000Z-190224T0000Z/
/O.EXA.KOUN.WI.Y.0005.000000T0000Z-190224T0000Z/
Ellis-Roger Mills-Custer-
Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, 
Hammon, Weatherford, and Clinton
324 PM CST Sat Feb 23 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect until 6 PM CST this evening. The
High Wind Warning has been cancelled.

* WINDS...Northwest 25 to 40 mph with gusts up to 50 mph.

* TIMING...Through 6 PM this afternoon.

* IMPACTS...Minor damage to loose objects and blowing dust.
  Driving may become difficult on north to south roadways,
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ021>023-033>038-044-TXZ083>090-240000-
/O.CON.KOUN.HW.W.0001.000000T0000Z-190224T0000Z/
Beckham-Washita-Caddo-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-
Cotton-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, 
Snyder, Altus, Frederick, Lawton, Walters, Temple, Quanah, 
Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, 
Seymour, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
324 PM CST Sat Feb 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...Northwest 30 to 40 mph with gusts up to 58 mph.

* TIMING...Through 6 PM this afternoon. 

* IMPACTS...Minor structural damage, downed powerlines, and 
  some blowing dust are expected. Driving will become difficult, 
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

OKZ004>008-010>013-015-017>020-024>032-039>043-045>047-050-051-
240000-
/O.CON.KOUN.WI.Y.0005.000000T0000Z-190224T0000Z/
Harper-Woods-Alfalfa-Grant-Kay-Woodward-Major-Garfield-Noble-
Dewey-Blaine-Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-
Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-Stephens-
Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-Love-
Marshall-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Woodward, Fairview, Enid, Perry, Seiling, Vici, 
Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta,
Thackerville, Madill, and Kingston
324 PM CST Sat Feb 23 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...West 25 to 40 mph with gusts up to 50 mph.

* TIMING...Through 6 PM this afternoon. 

* IMPACTS...Minor damage to loose objects and blowing dust.
  Driving may become difficult on north to south roadways,
  especially in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Mahale

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Feb 22, 3:44 PM CST, 33 minutes earlier.

Area forecast discussion, Feb 22, 3:44 PM CST, 33 minutes before
Area Forecast Discussion
National Weather Service Norman OK
344 PM CST Fri Feb 22 2019

.DISCUSSION...
Showers and isolated thunderstorms are becoming a bit more
numerous now thanks to fairly stout isentropic ascent. Instability
will remain low, however, so do not expect too many
thunderstorms. Elsewhere, drizzle and perhaps fog will be possible
until 09Z when the low level winds begin to veer. Precip chances
will increase over western, northern, and central OK late tonight
into early Saturday morning as the closed low lifts northeastward.
Some snowfall, and blowing snow, can't be ruled out over extreme
NW OK after sunrise Saturday but dendritic layer moisture on the
backside of the low should remain north of OK/KS border so decided
not to issue a WWY. Near this feature's southern flank, a dry
slot and strong westerly winds should shut most of the precip down
over our area. Mixing and a tight pressure gradient will result
in high winds over much of western/sw OK and western N TX
tomorrow, with patchy blowing dust being advected eastward of the
TX high plains. The wind speeds should decrease dramatically after
06Z for most of the area behind the cold front. A much drier and
cooler airmass will accompany it through Sunday.

By Monday, quasizonal upper level flow is expected across much of
the CONUS and temperatures will quickly rebound with southerly
level flow ahead of the next approaching front across KS.
Disagreements arise by Tue regarding the progression of the
aforementioned front. Most solutions suggest very little amplitude
in the synoptic flow through Tue so decided not to go with the
more aggressive solutions like the ECMWF and NAM. However, given
it will initially be a shallow cold pool these shouldn't be
disregarded and decided to cut somewhere in the middle. The cold
front will be reinforced Wed, though, as the flow does appear to
amplify with the second polar vortex moving over the Great Lakes
region. Some rain, and perhaps freezing rain, will be possible
along and behind this front as several minor mid level shortwave
troughs pass over the southern plains. Expect temps to drop down
below average Wed and Thu, if not through Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  45  57  28  52 /  50  30   0   0
Hobart OK         42  57  25  54 /  80  20   0   0
Wichita Falls TX  47  64  30  57 /  60  20   0   0
Gage OK           36  49  21  52 /  90  70   0   0
Ponca City OK     42  56  27  49 /  50  80   0   0
Durant OK         48  63  33  56 /  50  40   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 6 AM to 6 PM CST Saturday for OKZ004-005-
     010>013-015-017>020-024>032-039>043-045>047-050-051.

     High Wind Warning from 6 AM to 6 PM CST Saturday for OKZ009-014-
     016-021>023-033>038-044.

TX...High Wind Warning from 6 AM to 6 PM CST Saturday for TXZ083>090.

&&

99/03
Hazardous weather outlook, Feb 22, 4:27 AM CST, 11 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
427 AM CST Fri Feb 22 2019

OKZ004>048-050>052-TXZ083>090-231030-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
427 AM CST Fri Feb 22 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Isolated thunderstorms will be possible across southeast Oklahoma
this afternoon and across much of Oklahoma and western north
Texas tonight. However, instability will be limited and no severe
weather is anticipated.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Thunderstorms will be possible Saturday morning across much of the
area and a few strong storms, capable of producing strong winds
gusts will be possible, however severe storms are not expected.

.Fire Weather...
Very strong winds and low humidities Saturday will create elevated
to near-critical fire weather conditions across western north Texas
and parts of southern Oklahoma.

.Strong winds...
Strong wind will spread over the region on Saturday. While the strongest
winds are expected across southwest Oklahoma and western north Texas,
where gusts of 50 to 60 mph will be possible, the rest of the region
will also see winds strong enough to make driving difficult and
displace light weight objects.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 4:17 PM CSTWind AdvisoryOUNAlfalfa, Blaine, Canadian, Carter, Cleveland, Coal and 30 more26 hr

Nearby

High Wind Warnings in Oklahoma, 2019High Wind Warnings in Texas, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.